Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 160, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at May 31, 2007, 12:56 AM CDT for Johnson County, Parker County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 31, 2007, 12:56 AM CDT (05:56 UTC)
- Expired
- May 31, 2007, 4:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Whole counties
Counties Johnson County, TX, Parker County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 26 km from the middle of the area, began a volume at 05:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 5.9 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 401 J/kg
- Mixed-layer CIN
- -272 J/kg
- Mixed-layer LCL
- 1064 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 178 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 31, 12:30 AM CDT, 26 minutes earlier.
Area forecast discussion, May 31, 12:30 AM CDT, 26 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1230 AM CDT THU MAY 31 2007 .AVIATION... SCATTERED THUNDERSTORMS WILL CONTINUE TO FORM ACROSS THE METROPLEX TAF SITES OVERNIGHT IN THE VICINITY OF AN ELEVATED BOUNDARY. THE LOW LEVEL JET IS NOT NEARLY AS STRONG TONIGHT AS IT WAS LAST NIGHT AND STORMS MAY NOT LAST THROUGH SUNRISE. EXPECT MVFR CEILINGS TO RETURN BETWEEN 8 AND 10Z AND REMAIN THROUGH ABOUT 15Z. VFR CEILINGS WILL PREVAIL DURING THE DAY. THERE WILL BE ISOLATED TO SCATTERED STORMS AROUND THIS AFTERNOON BUT COVERAGE WILL BE TOO LIMITED TO INCLUDE IN THIS TAF PACKAGE. && .UPDATE... LET SVR WATCH #311 EXPIRE...THOUGH AN ISOLATED SEVERE STORM CANT BE RULED OUT. OTHERWISE...SCT SHOWERS/THUNDERSTORMS DEVELOPING ALONG ELEVATED 925MB-850MB BOUNDARY PER AREA PROFILERS...ALONG WITH DIFFLUENCE ALOFT AIDING LIFT. SO ACTIVITY HAS A SLOW DRIFT TO THE SE AT 10 MPH. IN OTHER WORDS...SOME LOCALIZED HEAVY RAINFALL WILL BE POSSIBLE WITH SOME TRAINING AND SLOW MOVEMENT OF STORMS. WILL LET EARLY MORNING SHIFT DECIDE ON A FLASH FLOOD WATCH IN A FEW HRS...WITH TRENDS AND ANTECEDENT SATURATED CONDS. UPDATE ALREADY SENT. && .PREV DISCUSSION... /ISSUED 950 PM CDT WED MAY 30 2007/ UPDATE... DID GET AN ISOLATED HAIL REPORT OUT OF FAR NW EASTLAND COUNTY...BUT KDYX (DYESS AFB) RADAR SHOW STORMS FALLING APART. STILL...AIRMASS S OF I-20 (EASTLAND/ERATH COUNTIES-SWD) ARE STILL UNSTABLE WITH DEW PTS AROUND 70...WHILE BACKED FLOW IS NOW OCCURRING OVER YOUNG... STEPHENS...AND PALO PINTO COUNTIES WITH DEW PTS ABOUT 5 DEG F LESS. SCT SHOWERS AND ISOLATED THUNDERSTORMS COULD OCCUR FROM MINERAL WELLS /JACKSBORO...EAST TO FORT WORTH/CLEBURNE/DENTON OVERNIGHT...BUT NOT EXPECTING SEVERE WX. WILL REMOVE YOUNG/STEPHENS/PALO PINTO FROM SEVERE WATCH #311...KEEP COUNTIES TO THE SOUTH GOING UNTIL THE MIDNIGHT EXPIRATION OF THE WATCH. UPDATED WCN (WATCH STATEMENT) ALREADY HAS BEEN ISSUED AND FORECASTS UPDATED. WELL CONTINUE TO MONITOR...AS REFORMATION OF STORMS OVER UNSTABLE SECTOR STILL MAY OCCUR...AS LEDBETTER/PALESTINE PROFILERS ARE SHOWING 20 KT SLY FLOW DEVELOPING...WHICH IS NE OF WHERE THE MODELS PROG 30KT SLY LLJ BY LATE EVENING/AFTER...SO WE DONT WANT TO BE TOO QUICK TO PULL THE SWITCH ON THE REMAINDER OF SEVERE WATCH #311 JUST YET. PREV DISCUSSION... /ISSUED 738 PM CDT WED MAY 30 2007/ UPDATE... AS EXPECTED...SOME ISOLATED...SEVERE THUNDERSTORMS DEVELOPING ON WEAK FRONTAL BOUNDARY NEAR FAR WRN COUNTIES...WITH ONE SEVERE THUNDERSTORM NOW MOVING SE TOWARD BRECKENRIDGE. EXPECT THE ACTIVITY TO PROPAGATE SSEWD THROUGH THE EVENING HRS. SPC HAS ISSUED SEVERE THUNDERSTORM WATCH #311 UNTIL MIDNIGHT. UPDATE HAS BEEN ISSUED. ALSO...LOCALLY HEAVY RAINFALL WILL BE MONITORED CLOSELY AS WELL. PREV DISCUSSION... /ISSUED 640 PM CDT WED MAY 30 2007/ 00Z AVIATION UPDATE...VFR CONDS PREVAILING ATTM AFTER COMPLEX OF STORMS MOVED THROUGH EARLIER TODAY. ATMOSPHERE IS RECOVERING ACROSS NORTH TEXAS...BUT FARTHER WEST...WHERE WEAK FRONT IS POSITIONED ACROSS CENTRAL OKLAHOMA INTO NORTHWEST TEXAS...ATMOSPHERE IS VERY UNSTABLE. LAST FEW SCANS FROM THE DYESS 88-D SHOWS SOME CONVECTIVE DEVELOPMENT OCCURRING ALREADY...AND EXPECT THIS TO CONTINUE OVER THE NEXT HOUR OR SO. EXTENT OF COVERAGE IS UNCERTAIN...BUT GIVEN AVAILABLE INSTABILITY WOULD EXPECT DECENT COVERAGE OF TSRA AFTER DARK MAINLY TO THE SOUTHWEST OF THE DFW AREA. WILL HAVE A MENTION OF TSRA IN THE WACO TAF AFTER 3Z. MVFR CONDS FOR BKN020 CAN BE EXPECTED AREAWIDE LATER TONIGHT AFTER 9Z. SLIGHT RAIN CHANCES CONTINUE INTO THURSDAY. 91/DUNN PREV DISCUSSION... /ISSUED 626 PM CDT WED MAY 30 2007/ AGREE WITH LATEST SWOMCD AND MESOANALYSIS/SATELLITE-RADAR TRENDS THAT SOME SCATTERED THUNDERSTORM DEVELOPMENT MAY OCCUR IN OUR FAR WRN COUNTIES INTO W-CENTRAL TX AND THE HILL COUNTRY. MODELS SHOWING A 25-35 KT LLJ DEVELOPING OVER THE RIO GRANDE PLAINS RIGHT UP INTO THIS AREA BY MID- LATE EVENING...WITH VERY HIGH INSTABILITY AND 40KT 0-6KM BULK SHEAR LEFT OVER FROM THIS MORNINGS MCS. ALSO...WEAK BOUNDARY TO THE NW OF N TX FOCUSING SOME INCREASING MOISTURE CONVERGENCE AS WELL. THE WILD-CARD HERE WILL BE HOW FAR WEST HAS SUBSIDENCE FROM MESOHIGH EXTENDED ABOVE THE BOUNDARY LAYER AND HOW WILL THIS MODIFY WITH LLJ WELL TO OUR SW THIS EVENING? THERES ENOUGH POTENTIAL THERE FOR AN UPDATE TO THE FORECAST...ESPECIALLY W OF I-35 WHERE WEVE INCREASED THINGS TO MID CHANCE POPS FOR NOW...THOUGH THIS MAY NEED TO BE RAISED IN OUR FAR W/SW COUNTIES BEFORE 10 PM NEWS UPDATE. WITH DIFFLUENT MID- UPPER FLOW ALOFT OF THE AREA...PROPAGATION MAY DOMINATE OVER MEAN 850MB-300MB STEERING CURRENTS...WITH MORE OF A SE OR SSE MOVEMENT TO POTENTIAL OVERNIGHT COMPLEX. WELL BE MONITORING ALL THIS CLOSELY THE NEXT SEVERAL HOURS. STAY TUNED. FORECAST UPDATE ON THE WAY. PREV DISCUSSION... /ISSUED 306 PM CDT WED MAY 30 2007/ WILL CANCEL THE FLASH FLOOD WATCH BEFORE PUTTING THE ZONES OUT. SOME RESIDUAL RIVER AND LOW WATER CROSSING FLOODING IS OCCURRING...BUT RAIN HAS PRETTY MUCH LEFT THE AREA. A SLIGHT CHANCE FOR AFTN/EVE TSTMS EXISTS IN THE SOUTHWEST BUT COVERAGE SHOULD BE FAIRLY LOW. NAM AND GFS QUICKLY DIVERGE...WITH GFS BRINGING FRONT INTO AREA AND REDEVELOPING PRECIP OVERNIGHT. NAM HOLDS BACK FRONT NORTHWEST OF CHILDRESS AND KEEPS SOUTH FLOW AS FAR NORTH AS NRN KANSAS. HAVE GONE MORE WITH THE NAM SOLUTION AS GFS DOES NOT SEEM TO BE INITIALIZED VERY WELL...IT HAS AFTN PRECIP ACROSS MUCH OF OKLAHOMA TODAY WHICH IS NOT OCCURRING. HAVE KEPT LOW POPS OVERNIGHT DUE TO UNCERTAINTY. THURSDAY LOOKS DRY...BUT THEN BY FRIDAY NRN COUNTIES COULD SEE SOME PRECIP FROM SRN END OF DISTURBANCES SWINGING THROUGH THE PLAINS. NEXT FRONT PROGGED IN FOR SUNDAY AND HAVE CHANCE POPS FOR WHOLE AREA. LINGERING LOW POPS CONTINUE THRU TUESDAY IN THE SOUTH. HAVE LEFT WEDNESDAY DRY...WITH HIGH TEMPS LOW 90S FOR METROPLEX. NOT UNUSUAL...ONLY A DEGREE OR TWO ABOVE CLIMATOLOGY...BUT WE HAVE NOT SEEN MUCH WARM WEATHER YET THIS SPRING SO IT WILL FEEL EXTRA HOT AND MUGGY. && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 85 72 88 69 86 / 40 10 10 20 20 WACO, TX 88 71 87 70 87 / 30 10 10 10 10 PARIS, TX 84 69 87 67 83 / 30 10 10 20 20 DENTON, TX 85 71 87 68 85 / 40 10 10 20 20 MCKINNEY, TX 85 69 86 67 85 / 40 10 10 20 20 DALLAS, TX 85 73 87 70 86 / 40 10 10 20 20 TERRELL, TX 86 70 87 70 85 / 40 10 10 20 20 CORSICANA, TX 88 70 88 69 86 / 30 10 10 10 10 TEMPLE, TX 89 70 89 69 87 / 20 10 10 10 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 05/84
Hazardous weather outlook, May 30, 7:45 PM CDT, 5 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS...UPDATED/CORRECTED NATIONAL WEATHER SERVICE FORT WORTH TX 745 PM CDT WED MAY 30 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-311100- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 745 PM CDT WED MAY 30 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING AND OVERNIGHT SOUTHWEST OF A BOWIE...FORT WORTH...HILLSBORO...HEARNE LINE. MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS TO 60 MPH. AN ISOLATED TORNADO WILL BE POSSIBLE THIS EVENING NEAR THE SURFACE BOUNDARY...AND WITH ANY INTERACTION WITH OLD OUTFLOW BOUNDARIES FROM STORMS EARLIER WEDNESDAY. LOOK FOR THUNDERSTORMS TO FORM INTO A POSSIBLE COMPLEX AND MOVE SOUTH-SOUTHEAST OVER WESTERN HALF OF NORTH TEXAS AFTER DARK. ISOLATED SEVERE WEATHER WILL STILL BE POSSIBLE... ALONG WITH LOCALLY VERY HEAVY RAINFALL AND FREQUENT CLOUD-TO-GROUND LIGHTNING. OTHERWISE...ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE REMAINDER OF NORTH TEXAS THROUGH DAYBREAK THURSDAY. GUSTY WINDS...BRIEF HEAVY RAINFALL...AND POSSIBLY SMALL HAIL WILL BE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN... WIDELY SCATTERED THUNDERSTORMS ARE FORECAST ACROSS NORTHERN PARTS OF NORTH TEXAS FRIDAY INTO SATURDAY. THUNDERSTORMS WILL BECOME MORE NUMEROUS ACROSS ALL OF NORTH TEXAS ON SUNDAY AS A COLD FRONT STALLS ACROSS THE REGION. THUNDERSTORM CHANCES WILL DIMINISH FROM NORTH TO SOUTH BY TUESDAY. ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE...BUT LOCALLY HEAVY RAINS WILL LIKELY BE THE PRIMARY THREAT THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED OVER WESTERN SECTIONS OF NORTH TEXAS...POSSIBLY AS FAR EAST AS THE INTERSTATE 35 CORRIDOR OVERNIGHT. 05/
In the hours before
Special weather statement, May 30, 8:53 PM CDT, 4 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 853 PM CDT WED MAY 30 2007 TXZ129-310230- EASTLAND TX- 853 PM CDT WED MAY 30 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... WESTERN EASTLAND COUNTY AT 853 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 9 MILES NORTHWEST OF CISCO...MOVING SOUTH AT 10 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE CISCO. PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT THURSDAY MORNING FOR NORTH CENTRAL TEXAS. LAT...LON 3253 9901 3251 9912 3211 9913 3222 9884 SCHULTZ
Local storm report, May 30, 9:19 PM CDT, 3 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
919 PM CDT WED MAY 30 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0858 PM HAIL 9 NW CISCO 32.48N 99.09W
05/30/2007 E1.00 INCH EASTLAND TX TRAINED SPOTTER
SPOTTER NOTIFIED KTAB MEDIA. FARMER IN FAR NW PART OF
THE COUNTY REPORTED THE HAIL.Special weather statement, May 30, 11:49 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1149 PM CDT WED MAY 30 2007
TXZ141-310515-
COMANCHE TX-
1149 PM CDT WED MAY 30 2007
...SIGNIFICANT WEATHER ADVISORY FOR...
COMANCHE COUNTY
AT 1149 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 13 MILES NORTHEAST OF EARLY...MOVING SOUTHEAST AT
10 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE COMANCHE.
PEA-SIZED HAIL...FREQUENT LIGHTNING...AND WIND GUSTS TO 40 MPH CAN
BE EXPECTED FROM THIS STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3224 9855 3196 9835 3194 9832 3197 9825
3184 9817 3170 9845 3170 9847 3173 9850
3171 9867 3194 9884 3208 9891
DUNNSpecial weather statement, May 31, 12:22 AM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1222 AM CDT THU MAY 31 2007 TXZ130-310545- ERATH TX- 1222 AM CDT THU MAY 31 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... SOUTHERN ERATH COUNTY AT 1222 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 3 MILES WEST OF STEPHENVILLE...MOVING EAST AT 10 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE STEPHENVILLE. VERY HEAVY RAIN...SMALL HAIL...AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS STORM. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. LAT...LON 3233 9833 3216 9840 3196 9811 3226 9795 SCHULTZ
Special weather statement, May 31, 12:24 AM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1224 AM CDT THU MAY 31 2007 TXZ117-133-310600- PARKER TX-JOHNSON TX- 1224 AM CDT THU MAY 31 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... NORTHWESTERN JOHNSON COUNTY SOUTHEASTERN PARKER COUNTY AT 1224 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 10 MILES SOUTHWEST OF BENBROOK...MOVING EAST AT 10 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE ANNETTA AND GODLEY. VERY HEAVY RAIN...SMALL HAIL...AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS STORM. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. LAT...LON 3274 9769 3256 9774 3233 9757 3255 9736 SCHULTZ
Special weather statement, May 31, 12:46 AM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1246 AM CDT THU MAY 31 2007 TXZ130-310615- ERATH TX- 1246 AM CDT THU MAY 31 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... ERATH COUNTY AT 1246 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 6 MILES NORTHWEST OF STEPHENVILLE...MOVING EAST AT 5 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE STEPHENVILLE. FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. LAT...LON 3239 9834 3222 9842 3198 9816 3223 9798 SCHULTZ
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 7:20 PM CDT | Special Weather Statement | FWD | Stephens | 25 min |
| May 30, 7:27 PM CDT | Severe Thunderstorm Warning | FWD | Stephens | 47 min |
| May 30, 8:34 PM CDT | Special Weather Statement | FWD | Eastland | 26 min |
| May 30, 8:53 PM CDT | Special Weather Statement | FWD | Eastland | 37 min |
| May 30, 11:49 PM CDT | Special Weather Statement | FWD | Comanche | 26 min |
| May 30, 11:55 PM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 50 min |
| May 31, 12:15 AM CDT | Flash Flood Warning | FWD | Tarrant | 3 hr |
| May 31, 12:22 AM CDT | Special Weather Statement | FWD | Erath | 23 min |
| May 31, 12:24 AM CDT | Special Weather Statement | FWD | Johnson | 36 min |
| May 31, 12:39 AM CDT | Severe Thunderstorm Warning | FWD | Johnson, Parker, Tarrant | 66 min |
| May 31, 12:46 AM CDT | Special Weather Statement | FWD | Erath | 29 min |
| May 31, 12:57 AM CDT | Special Weather Statement | FWD | Johnson | 33 min |
| May 31, 1:09 AM CDT | Special Weather Statement | FWD | Erath | 36 min |
| May 31, 1:10 AM CDT | Special Weather Statement | FWD | Hood | 35 min |
| May 31, 1:18 AM CDT | Flash Flood Warning | FWD | Erath | 3 hr |
| May 31, 1:21 AM CDT | Special Weather Statement | FWD | Johnson | 24 min |
| May 31, 1:39 AM CDT | Flash Flood Warning | FWD | Hood | 3 hr |
| May 31, 1:41 AM CDT | Special Weather Statement | FWD | Hood, Somervell | 34 min |
| May 31, 1:52 AM CDT | Special Weather Statement | FWD | Hamilton | 23 min |
| May 31, 2:18 AM CDT | Special Weather Statement | FWD | Somervell | 27 min |
| May 31, 2:37 AM CDT | Special Weather Statement | FWD | Coryell, Hamilton | 53 min |
| May 31, 2:58 AM CDT | Severe Thunderstorm Warning | FWD | Coryell, Hamilton, Lampasas | 62 min |
| May 31, 3:04 AM CDT | Flash Flood Warning | FWD | Hamilton | 3 hr |
| May 31, 3:26 AM CDT | Flash Flood Warning | FWD | Coryell, Lampasas | 3 hr |
| May 31, 3:33 AM CDT | Severe Thunderstorm Warning | FWD | Mills | 57 min |
| May 31, 3:43 AM CDT | Flash Flood Warning | FWD | Mills | 3 hr |
| May 31, 3:57 AM CDT | Severe Thunderstorm Warning | FWD | Lampasas | 63 min |
| May 31, 4:07 AM CDT | Tornado Warning | FWD | Lampasas, Mills | 38 min |
| May 31, 5:01 AM CDT | Severe Thunderstorm Warning | FWD | Lampasas, Mills | 74 min |
| May 31, 5:03 AM CDT | Severe Thunderstorm Warning | FWD | Bell | 43 min |
| May 31, 4:50 PM CDT | Special Weather Statement | FWD | Hamilton | 25 min |
| May 31, 5:14 PM CDT | Special Weather Statement | FWD | Hamilton | 31 min |
| May 31, 5:43 PM CDT | Special Weather Statement | FWD | Comanche | 32 min |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.